| Model Number |
863063 |
| Medical Device Problem Code |
No Audible Prompt/Feedback (2282)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that loudspeaker system defective.It is unknown if the device was in clinical use at the time of the event, no adverse event or patient harm was reported.
Additional Manufacturer Narrative
(b)(6).A follow-up report will be submitted upon completion of the investigation.
Additional Manufacturer Narrative
Philips authorized service personnel(asp) was dispatched to the customer site.The customer's issue was unable to be reproduced.The customer was advised to monitor closely and call back.
Event or Problem Description
It was reported to philips that loudspeaker system defective.The device was not in use on a patient at the time of event, there was no patient involvement.